# SDR ASAA2015103113807

- Difficulty date: October 31, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RT TRANSITION PANEL FROM BS 767 TO BS 787 HAS CORROSION, MARKED.  ACFT GROUNDED.  REMOVED CORROSION ON SHIELD, TRANSITION PANEL FROM BS 767 TO BS 787 IAW SRM 51-10-02.  ORIGINAL THICKNESS IS .050.  REMOVED DOT REMAINING THICKNESS IS .043.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 AND SRM 53-60-53. R & R SHIELD IAW SRM 51-40-02 & DWG 146A8127, REV C DOT REMOVED.
